It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 48 for lamictal acne. (0.004 seconds)

... once you get on it with no rash, Lamictal has no major negative side effects! ... (2 replies)
Acne and lamictal
Dec 24, 2011
... I now realize years later. life is hell not on being on something and if Lamictal was working to manage my manic depressive moods then I have to deal with acne. bring on the acne treatment gel.. ... (0 replies)
... I have been on Lamictal for a few years. ... (7 replies)

... I got acne due to lamictal. Although i always did have adult acne lamictal exacerbated it. I would give it a try because mine cleared up. Ive been on lamictal for 10 weeks and is kicking it. ... (1 replies)
... I am on Lamictal 600 mg and just added 5 mg Abilify today. ... (7 replies)
... I am on Lamictal 300mg and Abilify 20mg and it works great for me. I had a little bit of acne, but it cleared up after a little while. ... (7 replies)
... I am on lamictal 200mg and abilify 20mg. It is a great combo for me. I hope it works well for you too. I don't really have any acne problems from the lamictal. I've been on it for over a year. I would ask your pdoc if there is anything that can be done about it. ... (7 replies)
... i am taking both abilify and lamictal (lamictal was recently added about 3 weeks ago). i have had a good experience thus far. as far as your rashes and acne, are you sure it's not the dreaded "lamictal rash"? apparently it's pretty bad, so i'd check into it. not sure why your doc just told you to use hydrocortisone, though, because i'd think he or she should be informed on... (7 replies)
... Is anyone getting acne with lamictal? ... (7 replies)
... does the side effect of acne, stop after you discontinue the lamictal. i have only been on 25mg gor exactly 12 days and my face is scary..... help i stopped taking it....... (1 replies)
... I don't know much about the acne side of things, but Lamictal usually isn't at a therapeutic dose until around 100mg. so my advice is to go back to your pdoc and see if you can get on a different mood stabiliser... ... (3 replies)
... rhcpaji, I had to go off lamictal because of the acne and the hormonal effects. I got terrible menstrual cramps and my period was not regular as it usually is. ... (3 replies)
... I've been on Lamictal for a month now and I've definitely noticed that my skin is breaking out more. This is sad because I am about to turn 26 and I am tired of dealing with acne. ... (3 replies)
... until the side effects are SO BAD that I have to get off the drug! I guess the 2 weeks were so good and I know there aren't many alternatives left, I wanted the lamictal to work so badly! ... (32 replies)
... This has been going on for 25 years. My dr. and I thought that by putting me on lamictal that it would boost the lexapro as well as act as a mood stabilizer. ... (32 replies)
... Hi Salty, My son did seem to have some increase in his acne when the lamictal was increased. Of course he is 13 so acne is common at his age. Our dermatologist did not know of any connection between lamictal and acne. ... (32 replies)
... I know of one poster here who reported getting an acne type rash with Lamictal that seemed to go away after a while. None of these meds are without side effects.....what has been the problem with Lamictal besides the acne type rash? ... (32 replies)
... Hi. I wanted to also post on the depression board because I am on Lamictal to boost my Lexapro which stopped working as well as it used to. I know I can't post on both boards. ... (3 replies)
... GatsbyLuvr1920, what did you do for the acne? Thanks. Salty (7 replies)
Lamictal and acne
Sep 21, 2007
... steamrollhehe, I am having the same problem. What was the name of the cream? Thank you! Salty (4 replies)

Pages: 1 2

All times are GMT -7. The time now is 09:15 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!